# SDR SWIA2020010947574

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H PRESSURE FLOOR SILL PANEL HAS MULTIPLE AREAS OF CORROSION BETWEEN FS 409.00 + 128 AND FS 559.00. (C-CHECK) RO 01/07/2020  PERFORMED THE REPAIRS ON THE  LH PRESSURE FLOOR SILL PANEL BETWEEN FS 409.00 + 128 AND FS 559.00. REF BOMBARDIER REO AND REO.
